# SDR USAA920080708

- Difficulty date: March 13, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 59,783 hours, 26,931 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537123500600
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - EXCESSIVE PLAY ON RUDDER HINGE FITTING NR 4, VERTICAL STABILIZER STATION 2632/RIB 6.  REPLACED RUDDER HINGE FITTING NR 4, VERTICAL STABILIZER STATION 2632/RIB 6 IAW A320 AMM 55-36-41.
